# SDR ZZDA2011328

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK L2 DOOR SLIDE PACK PRESSURE AWI.  REMOVED AND REPLACED L2 DOOR SLIDE ASSY IAW B737 AMM 25-66.
